# SDR ASOA2015042712671

- Difficulty date: March 29, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-567
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 CARGO FLOOR SEAT TRACK FS 559+110 - FS 567 CORRODED AROUND SCREW HOLES.  REMOVED CORRODED SEAT TRACK AT RBL 9 CARGO FLOOR AT FS 559+110 - FS 567 IAW SRM 51-41-04.  LOCATED, DRILLED AND INSTALLED NEW CARGO SEAT TRACK PT 601R38779-49 AT RBL 9, FS 559+110 - FS 567 IAW SRM 51-40-11 AND 51-41-04.
